Cardiff University | Prifysgol Caerdydd ORCA
Online Research @ Cardiff 
WelshClear Cookie - decide language by browser settings

Browse by All Cardiff Authors

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 4.

Kamour, Ashraf, George, Nathan, Gwynnette, David, Cooper, Gillian, Lupton, David, Eddleston, Michael, Thompson, Jonathan, Vale, John Allister, Thanacoody, Harry Krishna Ruben, Hill, Simon and Thomas, Simon Hugh Lynton 2015. Increasing frequency of severe clinical toxicity after use of 2,4-dinitrophenol in the UK: a report from the National Poisons Information Service. Emergency Medicine Journal 32 (5) , pp. 383-386. 10.1136/emermed-2013-203335

Kamour, Ashraf, James, David, Lupton, David J., Cooper, Gillian, Eddleston, Micheal, Vale, Allister, Thompson, John Paul, Thanacoody, Ruben, Hill, Simon L. and Thomas, Simon H. L. 2014. Patterns of presentation and clinical features of toxicity after reported use of ([2-aminopropyl]-2,3-dihydrobenzofurans), the 'benzofuran' compounds. A report from the United Kingdom National Poisons Information Service. Clinical Toxicology 52 (10) , pp. 1025-1031. 10.3109/15563650.2014.973115

Kamour, A., James, D., Spears, R., Cooper, Gillian, Lupton, D. J., Eddleston, M., Thompson, J. P., Vale, A. J., Thanacoody, H. K. R., Hill, S. L. and Thomas, S. H. L. 2014. Patterns of presentation and clinical toxicity after reported use of alpha methyltryptamine in the United Kingdom. A report from the UK National Poisons Information Service. Clinical Toxicology 52 (3) , pp. 192-197. 10.3109/15563650.2014.885983

Coulson, James Michael, Cooper, Gillian, Krishna, Channarayapatna and Thompson, John Paul 2012. Snakebite enquiries to the UK National Poisons Information Service: 2004-2010. Emergency Medicine Journal 30 (11) , pp. 932-934. 10.1136/emermed-2012-201587

This list was generated on Fri Dec 6 08:21:59 2019 GMT.